# SDR AMTA200700321

- Difficulty date: July 4, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL QUANTITY INDICATION BLANK.  PERFORMED FQIS BITE IAW FIM 28-41-00-810-801, INDICATION NORMAL.  (K)
